# SDR A6WA201140866

- Difficulty date: October 13, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 30,255 hours, 26,906 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part serial: C0360
- Condition: Missing
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FORWARD COWL MISSING, (FOUND COWL ON RUNWAY).  INSTALL LEFT LWR NOSE COWL W/SERV COWL.  INSTALL LEFT LOWER NOSE COWL WITH SERV COWL.  S/N OFF C0360 S/N ON SB/RJNAC/C0791.
